Cet article concerne des courbes gauches
This paper studies space curves
Keywords: Hilbert scheme, space curve, Buchsbaum curve, unobstructedness, cup-product, graded Betti numbers, ghost term, linkage, normal module, postulation Hilbert scheme
Mot clés : schéma de Hilbert, courbe de l’espace, courbe de Buschsbaum, non obstruction, nombres de Betti gradués, termes-fantômes, lien, module normal, schéma de Hilbert
@article{AIF_2006__56_5_1297_0, author = {Kleppe, Jan Oddvar}, title = {The {Hilbert} scheme of space curves of small diameter}, journal = {Annales de l'Institut Fourier}, pages = {1297--1335}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {56}, number = {5}, year = {2006}, doi = {10.5802/aif.2214}, zbl = {1117.14006}, mrnumber = {2273858}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2214/} }
TY - JOUR AU - Kleppe, Jan Oddvar TI - The Hilbert scheme of space curves of small diameter JO - Annales de l'Institut Fourier PY - 2006 SP - 1297 EP - 1335 VL - 56 IS - 5 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2214/ DO - 10.5802/aif.2214 LA - en ID - AIF_2006__56_5_1297_0 ER -
%0 Journal Article %A Kleppe, Jan Oddvar %T The Hilbert scheme of space curves of small diameter %J Annales de l'Institut Fourier %D 2006 %P 1297-1335 %V 56 %N 5 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2214/ %R 10.5802/aif.2214 %G en %F AIF_2006__56_5_1297_0
Kleppe, Jan Oddvar. The Hilbert scheme of space curves of small diameter. Annales de l'Institut Fourier, Tome 56 (2006) no. 5, pp. 1297-1335. doi : 10.5802/aif.2214. https://www.numdam.org/articles/10.5802/aif.2214/
[1] Examples of nonsingular irreducible curves which give reducible singular points of
[2] On curves with natural cohomology and their deficiency modules, Ann. Inst. Fourier (Grenoble), Volume 43 (1993) no. 2, pp. 325-357 | DOI | Numdam | MR | Zbl
[3] Irreducible families of curves with fixed cohomology, Arch. Math. (Basel), Volume 53 (1989) no. 3, pp. 300-305 | MR | Zbl
[4] Maximal rank curves and singular points of the Hilbert scheme, Compositio Math., Volume 77 (1991) no. 3, pp. 269-291 | Numdam | MR | Zbl
[5] A filtered Bertini-type theorem, J. Reine Angew. Math., Volume 397 (1989), pp. 214-219 | MR | Zbl
[6] Commutative algebra, Graduate Texts in Mathematics, 150, Springer-Verlag, New York, 1995 (With a view toward algebraic geometry) | MR | Zbl
[7] D’autres composantes non réduites de
[8] Défaut de postulation et singularités du schéma de Hilbert, Ann. Univ. Ferrara Sez. VII (N.S.), Volume 30 (1984), pp. 185-198 | MR | Zbl
[9] Quelques remarques sur les courbes arithmétiquement Buchsbaum de l’espace projectif, Ann. Univ. Ferrara Sez. VII (N.S.), Volume 33 (1987), pp. 89-111 | MR | Zbl
[10] Sur le schéma de Hilbert des variétés de codimension
[11] Determining obstructions for space curves, with applications to nonreduced components of the Hilbert scheme, J. Reine Angew. Math., Volume 439 (1993), pp. 11-44 | DOI | MR | Zbl
[12] Sur le nombre de composantes du schéma de Hilbert des courbes ACM de
[13] Les schémas de Hilbert, Séminaire Bourbaki, Volume 221, Secrétariat mathématique, 1960 | Numdam
[14] Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux
[15] Genre des courbes de l’espace projectif. II, Ann. Sci. École Norm. Sup. (4), Volume 15 (1982) no. 3, pp. 401-418 | Numdam | MR | Zbl
[16] Sur l’incomplétude de la série linéaire caractéristique d’une famille de courbes planes à nœuds et à cusps, Nagoya Math. J., Volume 171 (2003), pp. 51-83 | Zbl
[17] Algebraic Geometry, Graduate Texts in Mathematics, 52, Springer-Verlag, New York, 1983 | MR | Zbl
[18] The Hilbert-flag scheme, its properties and its connection with the Hilbert scheme. Applications to curves in 3-space Preprint (part of thesis), March 1981, Univ. of Oslo
[19] The Hilbert scheme of space curves of small Rao module with an appendix on non-reduced components (Preprint June 1996) | MR
[20] Deformations of graded algebras, Math. Scand., Volume 45 (1979) no. 2, pp. 205-231 | MR | Zbl
[21] Nonreduced components of the Hilbert scheme of smooth space curves, Space curves (Rocca di Papa, 1985) (Lecture Notes in Math.), Volume 1266, Springer, Berlin, 1987, pp. 181-207 | MR | Zbl
[22] Liaison of families of subschemes in
[23] Concerning the existence of nice components in the Hilbert scheme of curves in
[24] Matric Massey products and formal moduli. I, Algebra, algebraic topology and their interactions (Stockholm, 1983) (Lecture Notes in Math.), Volume 1183, Springer, Berlin, 1986, pp. 218-240 | MR | Zbl
[25] Formal moduli of algebraic structures, Lecture Notes in Mathematics, 754, Springer, Berlin, 1979 | MR | Zbl
[26] Sur la classification des courbes gauches, Astérisque, Volume 184-185 (1990) no. 208 | Numdam | MR | Zbl
[27] Courbes gauches et modules de Rao, J. Reine Angew. Math., Volume 439 (1993), pp. 103-145 | MR | Zbl
[28] Sur les courbes gauches à modules de Rao non connexes, C. R. Acad. Sci. Paris Sér. I Math., Volume 319 (1994) no. 3, pp. 233-236 | MR | Zbl
[29] Le schéma de Hilbert des courbes gauches localement Cohen-Macaulay n’est (presque) jamais réduit, Ann. Sci. École Norm. Sup. (4), Volume 29 (1996) no. 6, pp. 757-785 | Numdam | MR | Zbl
[30] Introduction to liaison theory and deficiency modules, Progress in Mathematics, 165, Birkhäuser Boston Inc., Boston, MA, 1998 | MR | Zbl
[31] Families of reduced zero-dimensional schemes, Collect. Math., Volume 57 (2006) no. 2, pp. 173-192 | MR | Zbl
[32] Tetrahedral curves, Int. Math. Res. Not. (2005) no. 15, pp. 899-939 | DOI | MR | Zbl
[33] Unobstructed arithmetically Buchsbaum curves, Algebraic curves and projective geometry (Trento, 1988) (Lecture Notes in Math.), Volume 1389, Springer, Berlin, 1989, pp. 235-241 | MR | Zbl
[34] Further pathologies in algebraic geometry, Amer. J. Math., Volume 84 (1962), pp. 642-648 | DOI | MR | Zbl
[35] Obstructions to deforming space curves and non-reduced components of the Hilbert scheme, Publ. RIMS, Kyoto Univ. (2006) no. 42, pp. 117-141 | DOI | MR | Zbl
[36] Consecutive cancellations in Betti numbers, Proc. Amer. Math. Soc., Volume 132 (2004) no. 12, pp. 3503-3507 | DOI | MR | Zbl
[37] Liaison among curves in
[38] Un esempio di curva ostruita in
[39] Horrocks theory and algebraic space curves (Preprint 1990)
[40] Some examples of obstructed curves in
Cité par Sources :